# SDR GTIA9700278

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - DURING COMPLIANCE WITH AD 91-22-07 (AS PER WORK CARD N-3298) THE LEFT AND RT MLG OUTBOARD DOORS AND HINGES WERE INSPECTED AND THE FOLLOWING DISCREPANCY WAS NOTED.  LEFT OUTBOARD MLG DOOR UPPER HINGE, AFT LOBE CRACKED.  REMOVED AND REPLACED LEFT OUTBOARD MLG DOOR IAW MM CHAPTER 32-12-1.  OPS AND RIG CHECK GOOD.  (M)
